# SDR DALA2024072407434

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 76,818 hours, 36,006 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Dirty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ACTIVATION OF APU BLEED CABIN FILLED WITH FUMES STRONGEST AT AFT ROWS. DISAPATED WITH BLEED SHUTOFF. C/A: ACFT WAS NO FLT. NO OIL/HYD USAGE. NO EVIDENCE OF OIL IN APU COMPARTMENT.. APU INLET FOUND VERY DIRTY. REF LOG 6137579 FOR APU MEL. R/R BOTH RECIRC FILTERS PER A320 AMM 21-21-41. PERFORMED LEVEL A DECONTAMINTATION OF THE ECS PER A320 AMDS W/C 2100-2007. NO SMELL IN COCKPIT OR CABIN.
